# SDR SWAA2022080126784

- Difficulty date: July 7, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 5 STAB STA 129.50 AT 27INCH OF FRONT SPART AT LT HORIZONTAL STABILIZER 2022-383840 / [01] ET TOOL USED: PN: NORTEC 600D; SN: 210138203; DUE DATE: 11-APR-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 26 JAN 23;[03] REPAIRED INSPAR RIB 5 LOCATED STAB STA 129.30 AND 27 INCHES FROM FRONT SPAR LT HORIZONTAL STA IAW SRM B737-700 55-10-09-2R-5 REPAIR 5 FIGURE 204;[04] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
